# SDR SWAA000372

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR2013
- Condition: Missing
- Location: Light
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS END CAP MISSING.  INSTALLED END CAP PER MM.
